Geodesics in homology classes

Ralph Phillips, Peter Sarnak

Research output: Contribution to journalArticle

56 Scopus citations
Original languageEnglish (US)
Pages (from-to)287-297
Number of pages11
JournalDuke Mathematical Journal
Volume55
Issue number2
DOIs
StatePublished - Jan 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Geodesics in homology classes'. Together they form a unique fingerprint.

  • Cite this